Superquadratic functions in several variables

S. Abramovich, S. Banić, M. Matić

Research output: Contribution to journalArticlepeer-review


The concept of superquadratic functions in several variables, as a generalization of the same concept in one variable is introduced. Analogous results to results obtained for convex functions in one and several variables are presented. These include refinements of Jensen's inequality and its counterpart, and of Slater-Pečarić's inequality.

Original languageEnglish
Pages (from-to)1444-1460
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Mar 2007


  • Convex functions
  • Jensen's inequality
  • Superquadratic functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Superquadratic functions in several variables'. Together they form a unique fingerprint.

Cite this